# SDR 2008UALA02226

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 57,169 hours, 31,817 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOP FROM SEAT 15ABC TO AFT GALLEY CARPET.  REPLACED EEL LIGHT RIBBON CABLE, REF 33-50-00 OP CHECKED OK. AC OK FOR SERVICE.
